# SDR UPS04243220

- Difficulty date: September 8, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF INTERGRANULAR CORROSION ON REAR SPAR UPPER CHORD LEFT WING AT WBL 245.  HFEC CARRIED OUT IAW B727 NDTM 51-00-00 PT 6 FIG 4.  CORROSION MARKED ON AIRCRAFT.  REPAIR OF AREA CARRIED OUT IAW EO B727-5710-17848 APPENDIX C AND AAAE EO 2004-083-004 (B727-57-20125).
